Remark on the hollow triangular and quadratic numbers

Krassimir Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 18, 2012, Number 4, Pages 69—70
Download full paper: PDF, 133 Kb

Details

Authors and affiliations

Krassimir Atanassov
Department of Bioinformatics and Mathematical Modelling
Institute of Biophysics and Biomedical Engineering, Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 105, Sofia–1113, Bulgaria

Abstract

A new concept related to the n-gonal numbers is introduced and it is illustrated with the cases of triangular and quadratic numbers.

Keywords

  • Figurate number
  • n-gonal number
  • Quadratic number
  • Triangular number

AMS Classification

  • 11A67

References

  1. Polygonal Number, Wolfram MathWorld, http://mathworld.wolfram.com/PolygonalNumber.html (accessed 17 Dec. 2012).
  2. Polygonal number, Wikipedia, The Free Encyclopedia, http://en.wikipedia.org/wiki/Polygonal_number (accessed 17 Dec. 2012).

Related papers

Cite this paper

APA

Atanassov, K. (2012). Remark on the hollow triangular and quadratic numbers. Notes on Number Theory and Discrete Mathematics, 18(4), 69-70.

Chicago

Atanassov, Krassimir “Remark on the Hollow Triangular and Quadratic Numbers.” Notes on Number Theory and Discrete Mathematics 18, no. 4 (2012): 69-70.

MLA

Atanassov, Krassimir “Remark on the Hollow Triangular and Quadratic Numbers.” Notes on Number Theory and Discrete Mathematics 18.4 (2012): 69-70. Print.

Comments are closed.